Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BOSTON SCIENTIFIC V18 CONTROL WIRE; GUIDE WIRE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BOSTON SCIENTIFIC V18 CONTROL WIRE; GUIDE WIRE
Model Number
46-860
Health Effect - Clinical Code
Device Embedded In Tissue or Plaque (3165)
Date of Event
02/05/2016
Type of Reportable Event
Serious Injury
Event or Problem Description
Tip of boston scientific v-18 control wire broke off during femoral angioplasty.Tip had to be jailed against vessel wall with stent.
New Search
Submit an Adverse Event Report
Brand Name
V18 CONTROL WIRE
Common Device Name
GUIDE WIRE
Manufacturer
(Section D)
BOSTON SCIENTIFIC
global park, heredia
CS
MDR Report Key
5462883
Report Number
MW5060519
Device Sequence Number
274325
Product Code
DQX
UDI-Device Identifier
08714729070238
UDI-Public
08714729070238
Initial Reporter State
CA
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Voluntary
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
02/11/2016
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Expiration Date
11/08/2017
Device Model Number
46-860
Device Catalogue Number
MOO1468600
Device Lot Number
18610190
Was Device Available for Evaluation?
Yes
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
02/24/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
69 YR